# SDR DALA2022061504202

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 8,512 hours, 3,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MON, 30 L/L, 8749824;VIS ;FOUND DAMAGE TO FUSELAGE APPX 10" AFT OF FRAME 66 BETWEEN. REPAIRED DAMAGED EXTERIOR FUSELAGE SKIN BETWEEN FR66 AND FR67, AND BETWEEN S-41RH AND S-43RH IAW ER/A 599938-14 REV ORIGINAL ASSOCIATED ER/A 14-599938 ADDED FOR AC 3085. (LP# 2272285)
